# SDR DALA2016110608271

- Difficulty date: November 4, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 72,529 hours, 55,330 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Unsecure
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

PERFORMED ATB DUE TO REPORTED SMOKE IN CABIN AFTER TAKEOFF.   FOUND APU OIL CAP NOT SECURE.  APU COMPARTMENT AND INLET CLEANED. LEAK CHECKED GOOD. PERFORMED DUCT BURNOUT PROCEDURE WC 7100-2619. NO ODOR PRESENT.
